# SDR KBMA119521

- Difficulty date: August 1, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Part number: 0641051130K4196A
- Part serial: 1175
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RADIO IS TRANSMITTING BUT TOTALLY UNREADABLE BY PILOTS AND TOWER.  REPLACED WITH SERVICEABLE UNIT.
